# SDR SWAA2019030130193

- Difficulty date: January 23, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 41,999 hours, 24,926 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A581014
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ADF BROKEN OUTBOARD AFT CORNER.  REPAIRED FLOOR PANEL 241ADF IAW SRM & DWG. (BETWEEN BS. 887 TO BS. 1016)
